# SDR SWAA2021092421625

- Difficulty date: September 20, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT B.S. 500C+18; R.B.L. 24; W.L. 154.<REMOVED CORROSION ON FCB FLOOR SIDEWALL SUPPORT AT BS 500C+18 RBL 24 WL 154 REWORKED AREA: L=15' W= 1' D= 0.010' ORIGINAL THICKNESS 0.040' REMAINING MAT 0.030' FOUND TO BE OUT LIMIT IAW SRM 53-00-53-1A-2 USED TOOL ID ATS1738 DUE DATE 09/2022 VERIFIED REMOVED CORROSION ON FCB FLOOR SIDEWALL SUPPORT AT BS 500C+18 RBL 24 WL 154 REWORKED AREA: L=15' W= 1' D= 0.010' ORIGINAL THICKNESS 0.040' REMAINING MAT 0.030' FOUND TO BE OUT LIMIT IAW SRM 53-00-53-1A-2 THIS CARD WILL BE ACCOMPLISHED ON CARD 'TTG8Q006LU62'.
